MAUDE Adverse Event Report: CAREFUSION MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ5306
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: (3) mz1000-07, therapy date: (b)(6) 2018.Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported the night rn noted pge leaking at the "pigtail".The nurse had to request a new pge from pharmacy and replace the tubing the pge was infusing through.The customer later reported the "pigtail" is a mz5306.There was no patient harm.
 
Event or Problem Description

Brand Name
MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7833029
Report Number9616066-2018-01476
Device Sequence Number1703763
Product Code FPA
UDI-Device Identifier10885403230592
UDI-Public10885403230592
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ5306
Device Catalogue NumberMZ5306
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1